# SDR RAIA00504023

- Difficulty date: April 21, 2005
- Submitted: May 6, 2005
- Operation: Air carrier
- Aircraft: N572HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41091
- Aircraft time: 18,544 hours, 18,493 cycles
- System (JASC): 7933 · Engine Oil Temperature
- Part: Switch
- Part number: 1173T0651
- Part serial: 0155
- Condition: Failed
- Location: Oil System
- Part time: 17,965 hours, 3,107 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

FLT 3656 - GSO - RIGHT ENGINE HIGH OIL TEMP.  MAINTENANCE REMOVED AND REPLACED OIL OVERTEMP WARNING SWITCH LT 3656 - GSO - RIGHT ENGINE HIGH OIL TEMP.  MAINTENANCE REMOVED AND REPLACED OIL OVERTEMP WARNING SWITCH.
